Olmetic Side Effects Report #SELF-12291
Male patient reported the following Olmetic side effect(s):stomach upset coughing and recently severe sore throat
More Olmetic Reports
What do You think about Olmetic? Join the discussion!blog comments powered by Disqus
You took a Olmetic medication and now feel unusual symptoms. It could be be a Olmetic side effect. Learn about Olmetic side effects and connect with others who had similar side effects. Help Community - Submit Your Side Effect.
All medicines have benefits and risks. The risks of medicines are the chances that something unwanted or unexpected could happen to you when you use Olmetic. Risks could be less serious things, such as an upset stomach, or more serious things, such as liver damage. FDA approves a drug for marketing after determining that the drug's benefits outweigh its risks. It is important that Olmetic is monitored for side effects. Sometimes Olmetic side effects can be reduced with the right treatment.